# SDR SWAA2024052980947

- Difficulty date: April 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD SHIELD BS420+1 RBL22 WL156 IS CRACKED AT FASTENER HOLE<[01] REMOVED DAMAGED SHIELD; LOCATED; DRILLED; APPLIED CIC AND INSTALLED NEW FWD CARGO BAY FWD SHIELD IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 143A0080.;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
